MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7364-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when preparing the therapy, it was found 3 outflows of the same batch leaking the medicine.The issue occurred before using the devices.There was no patient involvement.
 
Additional Manufacturer Narrative
No product was returned; however, a photo of the device was provided for analysis.The failure mode will not fit on pump was confirmed from the photo.However, the corresponding inspection couldn't be performed because the sample was not returned.Retrospective review was also performed and no complaints related to this failure mode were identified.A review of the device history record (dhr) showed that all inspections were completed, with no issues noted during manufacturing.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23490850
Report Number3012307300-2025-12201
Device Sequence Number17326595
Product Code FPA
UDI-Device Identifier15019517191776
UDI-Public(01)15019517191776(17)300302(10)6093200
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7364-24
Device Lot Number6093200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown